# SDR CALA2023041901180

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737-8
- Aircraft serial: 62766
- Aircraft time: 21,583 hours, 7,320 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 29278830006
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAPSTRANSIT LIGHT ILLUMINATED WITH FLAPS  EXTENDED FSEU FAULTS F1 PROX SENSOR. VERIFIED SENSOR STATUS READS NEAR FAULTY SENSOR IS 168 RETRACT WITH L.E. RETRACTED AND EXTENDED NO CHANGE IN STATUS. FAULT DISPLAYED WHEN FLAPS NOT IN UP POSITION. S168 M&E 29-2788-3-0006. REMOVED AND REPLACED S168 LE FLAP 1 RETRACT SENSOR REF MM27-88-11 OPCK GOOD. ADD EMP:U239033
